# SDR AALA202412309509

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 95,504 hours, 11,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap[
- Component: Flap, Boeing
- Component part number: 113W210019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD TRAILING EDGE FLAP UPPER SURFACE DELAMINATED. REPAIRED FLAP PER SRM 51-70-04-2R REPAIR 2.
